# SDR CA030731011

- Difficulty date: June 9, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 404 hours
- Engine: Pwa PW535A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 651710917
- Condition: Chafed
- Location: Brake System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT AND RT BRAKE HYD LINES WERE FOUND TO BE CHAFING ON ELEVATOR CONTROL CABLES AT F.S.178.00. THIS DISCREPANCY IS BELIEVED TO HAVE OCCURRED AT MANUFACTURE.  AS THIS WAS THE FIRST TIME THE FLOOR PANEL HAD BEEN REMOVED. THIS AREA IS A PLACE WHERE THE HYDRAULIC BRAKE LINES RUN LATERALLY ACROSS THE FLIGHT CONTROL CABLES.  THE PROBLEM WAS RECTIFIED BY REPLACING BOTH LINES ASSEMBLIES AND REPOSITIONING TWO ADJACENT ADEL CLAMPS AS TO PROVIDE MAXIMUM CLEARANCE. THE GENERAL AREA IS 1.0 FT FORWARD OF CABIN DOOR UNDER CENTER FLOORBOARD.   LT BRAKE HYD LINE P/N 6517109-17 RT BRAKE HYDRAULIC LINE P/N 6517109-18.
